VoyForums
[ Show ]
Support VoyForums
[ Shrink ]
VoyForums Announcement: Programming and providing support for this service has been a labor of love since 1997. We are one of the few services online who values our users' privacy, and have never sold your information. We have even fought hard to defend your privacy in legal cases; however, we've done it with almost no financial support -- paying out of pocket to continue providing the service. Due to the issues imposed on us by advertisers, we also stopped hosting most ads on the forums many years ago. We hope you appreciate our efforts.

Show your support by donating any amount. (Note: We are still technically a for-profit company, so your contribution is not tax-deductible.) PayPal Acct: Feedback:

Donate to VoyForums (PayPal):

Login ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12345678910 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: Mon, 16 Apr 2018, 21:59:44
Author: doctype
Subject: Mal wieder... Medikamente

Überdosierungen frei oder leicht erhältlicher Substanzen sind ja eher schlecht (qualvoller Tod oder wahrscheinlicher Selbstschädigung bis lebenslange Behinderung)

manchmal frage ich mich aber, ob nicht zB mit Baclofen in Kombination mit einem sonst eher unangenehmen Mittel (Paracetamol, Kalium oral?) ein zuverlässiger Tod möglich wäre.

Zu dem warum: Baclofen (auf rezept erhältlich aber nicht tödlich) sediert in hohen Dosen und führt ab einer gewissen Menge zuverlässig zum Koma, Paracetamol führt zum Tod durch Leberversagen, aber qualvoll über ca. 3 Tage.
Kalium sorgt ja injiziert dosisabhängig für einen Herzinfarkt oder so, habe mal gelesen dass es auch oral überdosiert werden kann? Vllt gäbe es auch ein geeigneteres Gift das dann im Koma den Tod bringt.

Erbrechen oder gefunden werden wäre natürlich auszuschließen durch ein Antiemetikum und entsprechende Vorkehrungen.

Ich habe mir das jetzt so vorgestellt, dass die Baclofen-Überdosis "ausknockt", und dann ein anderes Gift umbringt.. also doch so eine Art "sanfter" Tablettensuizid.

Wahrscheinlich eine unrealistische Vorstellung oder?

[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:


Login ] Create Account Not required to post.
Post a public reply to this message | Go post a new public message
* HTML allowed in marked fields.
Message subject (required):

Name (required):

  Expression (Optional mood/title along with your name) Examples: (happy, sad, The Joyful, etc.) help)

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.

[ Contact Forum Admin ]


Forum timezone: GMT+1
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2019 Voyager Info-Systems. All Rights Reserved.